# SDR MEX2003541

- Difficulty date: November 30, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Strainer
- Part number: 699151
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO GATE DUE TO THE 'RT OIL STRAINER CLOGGING' CAME ON.  STRAINER ASSY RESTRICTOR UNITS LPG AND LP5 AND THE OIL FILTER DIFFERENTIAL SWITCH WERE REPLACED AND THE ENGINE WAS TESTED IAW MM 79-35-01, 79-36-01 AND 79-20-06, ALL CORRECT.  (M)
